# SDR AU980428

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210K
- Engine: Cont IO520L
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Worn
- Location: Engine Fuel Dist
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE FITTING ON ENGINE FUEL PUMP CHAFED THROUGH.
